# SDR SIMA20221009002

- Difficulty date: October 9, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 43,823 hours, 38,903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: P2070022001
- Condition: Unserviceable
- Location: Aft Cabin
- Component: Flashlight Syst
- Component part number: P2070022001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLASHLIGHT HOLDER IS BROKEN AND LIGHT IS NOT CHARGING CORRECTLY-C/A-REPLACED AFT CABIN EMERGENCY FLASHLIGHT ASSEMBLY IAW EMB 145 MM 33-50-16. OPS CHECK GOOD.
